# SDR SWAA2014021425151

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 40,350 hours, 27,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 83925
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY CHARGER B5 116 FAILED OPERATIONS CHECK.  R & R BATTERY CHARGER IAW AMM.
